# SDR 06FDEA2356

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDERFLOOR BETWEEN FR 54.3 AND 54.2 AT STR 57 INTERIOR SKIN HAS 4 SQ INCHES OF CORROSION.  REPAIRED AREA IAW EA 6-5330-100962.
